Exact Neumann boundary controllability for second order hyperbolic equations

Tom 76 / 1998

Weijiu Liu, Graham Williams Colloquium Mathematicum 76 (1998), 117-142 DOI: 10.4064/cm-76-1-117-142

Streszczenie

Using HUM, we study the problem of exact controllability with Neumann boundary conditions for second order hyperbolic equations. We prove that these systems are exactly controllable for all initial states in $L^2({\mit\Omega})\times (H^1({\mit\Omega}))'$ and we derive estimates for the control time T.

Autorzy

  • Weijiu Liu
  • Graham Williams

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek